Mathematische Annalen

, Volume 296, Issue 1, pp 709–723 | Cite as

Vanishing periods of cusp forms over modular symbols

  • Avner Ash
  • David Ginzburg
  • Steven Rallis

Mathematics Subject Classification (1991)

11F67 11F75 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Ash, A.: Non-square integrable cohomology classes of arithmetic groups. Duke Math. J.47, 435–449 (1980)Google Scholar
  2. 2.
    Ash, A.: A note on minimal modular symbols. Proc. Am. Math. Soc.96, 394–396 (1986)Google Scholar
  3. 3.
    Ash, A.: Non-minimal modular symbols for GL(n). Invent. Math.91, 483–491 (1988)Google Scholar
  4. 4.
    Ash, A., Borel, A.: Generalized modular symbols. In: Cohomology of arithmetic groups and automorphic forms. Labesse, J.-P., Schwermer, J. (eds.) (Lect. Notes Math., vol. 1447, pp. 57–75) Berlin Heidelberg New York: Springer 1990Google Scholar
  5. 5.
    Borel, A., Jacquet, H.: Automorphic forms and automorphic representations. In: Borel, A., Casselman, W. (eds.) Automorphic forms, representations, andL-functions. (Proc. Symp. Pure Math., vol. 33, part 1, pp. 189–202) Providence, RI: Am. Math. Soc. 1979Google Scholar
  6. 6.
    Bump, D., Friedberg, S.: The “exterior square” automorphicL-functions on GL(n). Festschrift in honor of I. Piatetski-Shapiro. Jerusalem: The Weizmann Institute of Science 1990Google Scholar
  7. 7.
    Howe, R., Piatetski-Shapiro, I.: Some examples of automorphic forms onSp 4. Duke Math. J.50, 55–106 (1983)Google Scholar
  8. 8.
    Jacquet, H., Rallis, S.: Symplectic periods. J. Reine Angew. Math. (to appear)Google Scholar
  9. 9.
    Jacquet, H., Shalika, J.: Exterior squareL-functions. In: Clozel, L., Milne, J.S. (eds.) Automorphic forms, Shimura varieties, andL-functions. Proceedings of a Conference held at the University of Michigan, Ann Arbor, July 1988, vol. II, pp. 143–226. Boston: Academic Press 1990Google Scholar
  10. 10.
    Piatetski-Shapiro, I., Rallis, S.: A new way to get Euler products. J. Reine Angew. Math.392, 110–124 (1988)Google Scholar
  11. 11.
    Rallis, S.: On the Howe Duality Conjecture. Compos. Math.51, 333–399 (1984)Google Scholar
  12. 12.
    Schwermer, J.: Cohomology of arithmetic groups, automorphic forms andL-functions. In: Labesse, J.-P., Schwermer, J. (eds.) Cohomology of arithmetic groups and automorphic forms. (Lect. Notes Math., vol. 1447, pp. 1–29) Berlin Heidelberg New York: Springer 1990Google Scholar
  13. 13.
    Borel, A.: Stable real cohomology of arithmetic groups. II. Prog. Math.14, 21–55 (1981)Google Scholar
  14. 14.
    Harder, G.: Eisenstein cohomology of arithmetic groups. The case GL2. Invent. Math.89, 37–118 (1987)Google Scholar
  15. 15.
    Friedberg, S., Jacquet, H.: Linear periods, preprintGoogle Scholar
  16. 16.
    Franke, J., Schwermer, J.: A decomposition of spaces of automorphic forms and some rationality properties of automorphic cohomology classes of GLn, preprintGoogle Scholar

Copyright information

© Springer-Verlag 1993

Authors and Affiliations

  • Avner Ash
    • 1
  • David Ginzburg
    • 1
  • Steven Rallis
    • 1
  1. 1.Department of MathematicsOhio State UniversityColumbusUSA

Personalised recommendations